# SDR UALA2011052502569

- Difficulty date: May 24, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 52,835 hours, 19,618 cycles
- Engine: Iae V2527A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NLG DOOR FAULT, RTFL.  TROUBLESHOT FOUND NLG PROX SENSOR 12GA FAULTED.  REPLACED SAME PER MM, BITE CHECK GOOD PER MM.
